Posted by garnet71 on March 26, 2009, at 20:07:41
In reply to Re: Going downhill again - what to do? » Garnet71, posted by metric on March 26, 2009, at 19:24:37
Thanks Metric. I'll be back there in a month. This nurse is seriously so nice, I couldn't bear to push her out of her comfort zone. Besides, I don't even think I can pronounce the pharmaceutical terms I read about. If I feel the necessity to ask for it again, I can certainly ask for a more detailed, rational explanation as to why the drug is 'worse' than Adderall.
I asked her for a just a small dose to start, and yes, I still take .25 Xanax. I used to take it about every other evening, but today and yesterday had to take it during the day--and had to take 2 at one time. I still take Buspirone 30 mg a day.
Adderall is certainly not something I'd take long-term. If I don't have adverse effects, it might help me with all the math-based courses in grad school, along with the very boring drugery of the UG research I'm trying to finish at the moment. With no motivation, and being extremely behind with deadlines to the point where I will not get my UG degree by May and will lose my home if I don't get back to work, I do need a jump start and don't have time to experiment right now with other drugs that take 6 weeks or more to assess, with the risk they could make me much worse off. And symptoms dictate a need for this type of drug for whatever reason. No one has told me 'what is wrong with me'.
I am sort of anxious to see how I'll do with the classes I have had trouble with in grad school on ADD meds, but will have to wait until summer when my next semester there begins. When I graduate from all my schooling, I can always get a more creative-type job that benefits from ADD type thinkers.